Hi I have GAD my husband had a stroke 9 weeks ago and it has made it it really bad,

I also have Fibromyakgia with Ibs wich is also much worse.

Mr Dr has just prescibed me Lyrica 25 max2 times a day, I am really scared of the side effects, as have tried several antidepressants with horrible side effects and no benefits, so have not been on anything for some time, I do take Lorazepam 0.5 once a day and am on Zopiclone 3.75 at night.

Just wondering how I am going to cope when my husband comes home, which could be in the next day or so.

I know we are all different but would appreciate views from anyone who is taking Lyrica.

My balance is already pretty bad from the fibromyalgia and with having to care for my husband do not want to make any worse.

We are elderly my husband is 82 and I am 78

Sorry for the long ramble, but feel very alone at the moment.


Does it have an GI issues

7 Replies

  • Hello, have you discussed your fears over your medication with your GP, also you should request your own care plan, a nurse at the surgery can do this. It can all feel overwhelming at the moment however you may find things fall into place once your Husband is home, I found not knowing what to expect was the worst part. Your Husband will have a plan of care but you must look after yourself it's important that you don't neglect your own health. Lou xxx

  • Hi Lou70

    My Dr is well aware of my situation, but I feel everytime I see him that because the meds given by him and Psychiatrist have not proved successful he has run out options

    He has given me Pregabalin 25mg x 2 day, I have just read the information sheet that comes with the med is scary. Why do I read them.

    The Psychiatrist said inhave a sensitive system so expect side effects everytime I take new meds.

    I feel my world is falling apart and i no longer want to be in it, that will make a very good homecoming for my husband, keep telling myself to pull myself together but it is so hard


  • Me again, I too am guilty of reading the medication leaflets, I take them and wait for the worst side effect to happen, it never does, I do this every time it is part of the awful anxiety, as you know our situations are similar. You cannot pull yourself together and I feel quite hostile when this has been suggested to me in the past, you need lots of help. You are not alone, we are here. Lou xxx

  • Hi Pat

    I don't really have any answers for you but just wanted to say you aren't alone. This forum is a good place to ask advice or just say hi! There are usually some amusing pictures too :) Sorry you are going through such a hard time, I hope you start to feel better soon.

    Take care xx

  • I am so sorry to read of both your anxiety and your husbands stroke. I genuinely hope that everything works out really well for the both of you.

    All my hopes and dreams for you

    Ken x

  • Hi I'm Claire, just a quick reply, I've been on pregabalin, (lyrica ) and I just won't to say be careful, and if u take it stay on low dose and wat ever u do don't just stop taking it without cutting down first, I've had some pretty bad things happen to me on this drug but I'm on 200 ml tablets, 3 times aday, it's caused me to have bad vascular illness were my legs swelled up really bad like a ballon, and it's gone done a bit but it's perminant, and a few other things, u should feel fine a little dizzy first week or so like ur drunk, but keep in mind wat I've said. Good luck. Claire

  • Hi Claire,

    Thank you for your advice, I have'nt decided whether to take it yet although got pretty bad pain.

    My balance is bad enough without more to add to it, and want to keep driving. We are al different and there seems to be good and bad reports for it.

You may also like...